Skip to content
My WebMD Sign In, Sign Up
Uncertain
avatar
CrazyChaos posted:
I take a birth control pill and this past week I should be on my period. I have not had it yet, but I have had the flu for the past week and half and taking medicine for my symptoms. Could having the flu prevent me from having my period? And should I continue with the medicated pills when I'm suppose to or wait to have my period and then start up the pills again?
Reply
 
avatar
mommyin2011 responded:
when you take any kind of medicine while on the pill, the meds can possibly throw the effect of the birth control pill off.. you could have very well conceived while taking your b/c pill and the meds from being sick. Either take a HPT or make an appt to see your doctor to find out for sure.


Spotlight: Member Stories

Well i have a 3 year old & a 10 month old, both lovely little girls. Married to great man who is in school for auto repair. We want more kids but ...More

Helpful Tips

pregnant with negative test results and then a miscarriage
hi girls u had the worst experience we have been trying to get pregnant for a while and then I missed my period I took 8 pregnancy tests ... More
Was this Helpful?
65 of 85 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.